Our expert says:
You are suffering Blepharospasm. The cause is mostly unknown but has been associated with hormone replacement in menopausal women, as well benzodiazepine dependence or withdrawal from benzodiazepine dependence. Dryness of the eyes and light sensitivity can also cause eye twitching.
You can use magnesium chloride supplementations, as this has been found effective. Tears Naturale eye drops will alleviate dryness and wear sunglasses to prevent light sensitivity. Botox injections have also been found to alleviate symptoms.
In severe cases, there is an operation that can be done to remove the muscles that cause excessive spasms.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.